# SDR 2000ZZZX291

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE RIGHT WING NR 4 LEADING EDGE SLAT DOOR AT WS X0S 240.081.  REPAIRED DAMAGE ON THE RT WING NR 4 L/E SLAT DOOR AT WS X05 240.081 PER DIA ECRA 941-57-089-2.
